# SDR DALA13035599206

- Difficulty date: July 19, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 48,233 hours, 25,534 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1359-1360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK BS 1359 -1360, LBL 22, UPPER SURFACE OF CROWN IS CORRODED.   BLENDED CORROSION.  FOUND TO BE OUT OF LIMITS.  REMOVED SEAT TRACK, TREATED, PRIMED, PAINTED AND INSTALLED SEAT TRACK IAW SRM 53-40-01, FIG 6, 51-30-03, 51-10-03 AND 51-10-43, PARA 21, 14.11.
